Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 66, NWS Milwaukee, WI

August 10, 2020Iowa County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 10, 2020, 12:34 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 12:34 PM CDT (17:34 UTC)
Expired
Aug 10, 2020, 1:30 PM CDT
In force
56 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Iowa County, WI, Lafayette County, WI

The radar

The La Crosse radar (KARX), 121 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 1:09 PM CDTTSTM WND DMG2 W Belmont, WIMULTIPLE REPORTS OF A SEMI TRUCK TIPPED OVER ON HWY 151 BETWEEN BELMONT AND PLATTEVILLE. TIME ESTIMATED BASED ON RADAR.
Aug 10, 1:29 PM CDTTSTM WND DMGDarlington, WIMULTIPLE REPORTS OF DOWNED POWERLINES, TREE BRANCHES, AND A BLOWN TRANSFORMER AROUND ALICE ST. AND GALENA ST. ON THE SOUTH SIDE OF DARLINGTON. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 11:26 AM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1683 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

548 
WUUS53 KMKX 101734
SVRMKX
WIC049-065-101830-
/O.NEW.KMKX.SV.W.0066.200810T1734Z-200810T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1234 PM CDT Mon Aug 10 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Lafayette County in south central Wisconsin...
  Iowa County in south central Wisconsin...

* Until 130 PM CDT.

* At 1233 PM CDT, severe thunderstorms were located along a line
  extending from near Boscobel to Balltown, moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Trained weather spotters.  A 63 MPH wind gust was 
           measured in Patch Grove in Grant County. 

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
  Argyle, Blanchardville, Barneveld, Wiota, Highland, Arena,
  Ridgeway, Avoca, Linden, New Diggings, South Wayne, Waldwick, Elk
  Grove and Cobb.

This includes the following Locations Hyde's Mill, The House on the
Rock, and Iowa-Grant School.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4318 9043 4318 9023 4316 9018 4316 9009
      4315 9005 4319 9001 4319 8990 4320 8984
      4251 8984 4251 9042
TIME...MOT...LOC 1733Z 271DEG 39KT 4309 9074 4265 9089 

HAIL...0.75IN
WIND...60MPH
 
$$

BOXELL
3 follow-up statements
364 
WWUS53 KMKX 101756
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1256 PM CDT Mon Aug 10 2020

WIC049-065-101830-
/O.CON.KMKX.SV.W.0066.000000T0000Z-200810T1830Z/
Lafayette WI-Iowa WI-
1256 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...

At 1255 PM CDT, severe thunderstorms were located along a line
extending from 9 miles south of Muscoda to Dickeyville, moving east
at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.  There have been several reports of 60 to 
         65 MPH winds across Grant County with these storms. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Blanchardville, Barneveld, Wiota, Highland, Ridgeway, Linden,
New Diggings, South Wayne, Waldwick, Elk Grove, Cobb, Fayette and
Clyde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4314 9043 4310 8984 4251 8984 4251 9042
TIME...MOT...LOC 1755Z 282DEG 36KT 4305 9045 4261 9060 

HAIL...1.25IN
WIND...60MPH
 
$$

BOXELL
705 
WWUS53 KMKX 101812
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
112 PM CDT Mon Aug 10 2020

WIC049-065-101830-
/O.CON.KMKX.SV.W.0066.000000T0000Z-200810T1830Z/
Lafayette WI-Iowa WI-
112 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...

At 111 PM CDT, severe thunderstorms were located along a line
extending from near Dodgeville to near Council Hill, moving east at
45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.  A tree was reported down on a 
         house in Platteville.  These storms also have a history of 
         widespread 55 to 65 MPH wind gusts across Grant County. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Blanchardville, Barneveld, Wiota, Highland, Ridgeway, Linden,
New Diggings, South Wayne, Waldwick, Elk Grove, Cobb, Fayette and
Clyde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4314 9043 4310 8984 4251 8984 4251 9042
TIME...MOT...LOC 1811Z 271DEG 41KT 4296 9020 4252 9035 

HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
232 
WWUS53 KMKX 101821
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
121 PM CDT Mon Aug 10 2020

WIC049-065-101830-
/O.CON.KMKX.SV.W.0066.000000T0000Z-200810T1830Z/
Lafayette WI-Iowa WI-
121 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...

At 121 PM CDT, severe thunderstorms were located along a line
extending from near Dodgeville to near Scales Mound, moving east at
45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.  These storms have a history of 
         producing wind damage in Platteville and Grant County.  

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Blanchardville, Barneveld, Wiota, Highland, Ridgeway, Linden,
New Diggings, South Wayne, Waldwick, Elk Grove, Cobb, Fayette and
Clyde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4314 9043 4310 8984 4251 8984 4251 9042
TIME...MOT...LOC 1821Z 271DEG 39KT 4296 9006 4252 9021 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:09 PM CDT, 25 minutes earlier.

Area forecast discussion, Aug 10, 12:09 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1209 PM CDT Mon Aug 10 2020

.MESOSCALE DISCUSSION...
(Issued 1209 CDT Mon Aug 10 2020)

Updated for SPC Moderate Risk. Risk for high end wind gusts,
particularly for Lafayette, Green, Rock, Walworth, Racine and
Kenosha Counties.

Active afternoon of weather coming up for the region. Currently
monitoring a nasty line of storms plowing through Central IA.
Numerous measured reports of winds in excess of 60mph, with
Des Moines recently posting a 75mph gust. The environment out
ahead of this line only gets better instability-wise. As a result,
SPC has included counties adjacent to the IL state line in a MDT
risk and areas along/south of I-94 in a PDS Severe Thunderstorm
watch due to the potential for high end wind gusts. As with
anything, there are some questions as to how things will unfold
north of the I-94 corridor.

Currently, the most vigorous line of storms is just east of
Des Moines and moving eastward. Additional deep convection is
percolating across northeastern IA. Instability is no issue with
lifted indices pushing -10. Mixed layer CAPE is already well in
excess of 2000 J/kg and poised to increase to around 3000 J/kg in
the next few hours. In addition, it appears we will see an uptick
in low level CAPE. As we continue to see convection mature and
congeal on the northern portion of this line, this will be a
helpful ingredient for organization. Finally, low level theta-e
differences are in excess of 25 K and DCAPE values in excess of
1000 J/kg support the risk of severe wind gusts.

Shear is still somewhat marginal, but largely a moot point as the
atmosphere has shown its cards. 0-3km shear is lacking as well,
though it is oriented from west to east and with increasing low
level CAPE, it does warrant watching for potential mesovortex
development and the potential for a few spin up tornadoes.
Overall, a more outflow dominate line is the preferred mode, but
anywhere this line remains balanced will be an area to watch for
mesovortex development.

Bottom line - the wind threat is greatest with the incoming line,
highlighted by areas in the moderate risk (Lafayette, Green,
Rock, Walworth, Racine and Kenosha Counties). The risk toward
counties in the I-94 corridor is more conditional on storm
organization and cold pool conglomeration into a linear mode in
the next few hours. The PDS Severe Thunderstorm Watch handles the
areas at greatest risk well. Areas further north can still expect
thunderstorm development and a few strong/severe storms with wind
gusts the primary concern.

GAGAN

&&

.SHORT TERM...
(Issued 340 AM CDT Mon Aug 10 2020)

Today and Tonight:

There is a shallow low level inversion this morning, which could
cause some patchy fog to develop in low lying areas and river
valleys. Any fog that develops this morning should begin to
dissipate shortly after sunrise.

Scattered thunderstorms are expected to develop and move across
southern Wisconsin from late this morning into the evening hours.
These thunderstorms will be associated with the passage of the
cold front. A few strong/severe storms will be possible, with
instability pushing 3000+ J/kg and deep layer bulk shear around 20
to 25 knots. There remains some uncertainty with the timing and
areal coverage of these thunderstorms, due to the only forcing
being associated with the cold front.

Quiet conditions are expected to return by later tonight, as
drier air and high pressure moves into the region. The high
pressure will bring clearing skies and light winds. With calm
conditions expected overnight, it's not out of the question for
some fog to develop.

Patterson

&&

.LONG TERM...
(Issued 340 AM CDT Mon Aug 10 2020)

Tuesday through Wednesday:

Models are in pretty good agreement with high pressure lingering
over the region Tuesday into Tuesday night, then slowly moving to
the east on Wednesday. This should bring a period of dry
conditions and warm temperatures to the area. Lake breezes should
occur by each afternoon near Lake Michigan.

Wednesday Night through Thursday Night:

Models are generally showing a broad 500 mb trough developing over
the middle Mississippi River Valley northward into Wisconsin
Wednesday night into Thursday night. The main southerly low level
jet feed of moisture should remain west of the area during this
period. Forecast soundings do suggest some instability develops
by Thursday.

The upward vertical motion fields are rather weak during this
time, so uncertainty remains with if any showers and storms
develop. Ensembles also show very low QPF occurring during these
periods. For now, left small PoPs going for this period, though it
may trend drier if the main low level jet feed remains to the
west, and upward vertical motion fields remain weak. Warm and
somewhat more humid conditions are expected during this period.

Friday Through Sunday:

Fairly large amount of uncertainty exists during this period
across the area, as differences abound between the GFS and ECMWF.
The GFS pushes the weak 500 mb trough east of the area Friday
night, with generally zonal flow occurring over the weekend. It
does have a vorticity maximum moving east through the region by
Sunday.

The ECMWF has a cutoff 500 mb low that sits over Iowa and Illinois
Friday into Saturday, before shifting east Saturday night and
Sunday. It then brings another shortwave trough southeast into the
region for Sunday. Thus, the ECMWF is wetter during this period,
though both have QPF in the area Sunday. The ensembles are
generally showing very low QPF and PoPs for most of this period,
reflecting the uncertainty.

For now, kept blended model PoPs with rather low confidence on
what will occur during this period. Temperatures remain warm with
humid conditions lingering.

JJW

&&

.AVIATION...
(Issued 1021 AM CDT Mon Aug 10 2020)

For the 18Z TAFs:

IFR to MVFR ceilings will linger over the next few hours. Ceilings
should improve as we head into the afternoon, but scattered
thunderstorms are expected to develop and move across southern
Wisconsin with the cold front. There is a concern for storms to be
severe with gust up to 60 knots and maybe some quarter sized hail.
Expect flight conditions to deteriorate to MVFR/IFR values within
any thunderstorm. Once the cold front passes northwest winds and
VFR conditions move in.

RAH

&&

.MARINE...
(Issued 340 AM CDT Mon Aug 10 2020)

Scattered thunderstorms are expected to move across the lake
from around midday into this evening, with the passage of a cold
front. A few strong/severe storms are possible during this
period. Southerly winds are expected to persist through the
morning hours, before shifting to northwesterly by this evening.
Quiet conditions are expected to return by later tonight, as high
pressure builds into the area.

Patterson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&
Hazardous weather outlook, Aug 10, 11:35 AM CDT, 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
1135 AM CDT Mon Aug 10 2020

WIZ046-047-051-052-056>060-062>072-111645-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1135 AM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to roll across southern Wisconsin
today. A Severe Thunderstorm Watch is in effect for counties
generally along and south of I-94. Hail up to one inch and wind
gusts to 60 MPH with gusts up to 80 MPH are possible.

Heat index values may reach the middle 90s today in southeastern
parts of the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are small chances for thunderstorms Thursday through
Friday, with chances for storms lingering Saturday into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed today into this evening.

LMZ643>646-111645-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1135 AM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast to develop and move east across the
nearshore waters this afternoon through early this evening as a
cold front moves southeast through the region. A Severe
Thunderstorm Watch is in effect. Severe storms with hail to one
inch and wind gusts to 60 knots possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are small chances for thunderstorms Thursday through
Friday, with chances for storms lingering Saturday into Sunday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-111645-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1135 AM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast to develop and move east across the
nearshore waters this afternoon through early this evening as a
cold front moves southeast through the region. A Severe
Thunderstorm Watch is in effect. Severe storms with hail to one
inch and wind gusts to 60 knots possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are mainly small chances for thunderstorms Friday, with
chances for storms lingering Saturday into Sunday.

MRC

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:06 PM CDTSpecial Marine WarningMKX54 min
Aug 10, 8:02 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette43 min
Aug 10, 1:23 PM CDTTornado WarningMKXGreen, Lafayette27 min
Aug 10, 1:26 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette64 min
Aug 10, 2:26 PM CDTTornado WarningMKXGreen, Rock17 min
Aug 10, 2:29 PM CDTSevere Thunderstorm WarningMKXGreen, Rock, Walworth61 min
Aug 10, 2:35 PM CDTSpecial Marine WarningMKX115 min
Aug 10, 2:44 PM CDTSpecial Weather StatementMKXIowa, Lafayette46 min
Aug 10, 3:13 PM CDTAreal Flood AdvisoryMKXRock3 hr
Aug 10, 3:13 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Rock, Walworth47 min
Aug 10, 3:18 PM CDTSpecial Weather StatementMKXSheboygan27 min
Aug 10, 3:21 PM CDTSpecial Marine WarningMKX114 min
Aug 10, 3:26 PM CDTSpecial Weather StatementMKXFond du Lac64 min
Aug 10, 3:30 PM CDTSpecial Weather StatementMKXFond du Lac60 min
Aug 10, 3:37 PM CDTSpecial Weather StatementMKXRock38 min
Aug 10, 3:39 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine51 min
Aug 10, 3:42 PM CDTTornado WarningMKXRacine, Walworth16 min
Aug 10, 3:44 PM CDTTornado WarningMKXKenosha31 min
Aug 10, 4:01 PM CDTSpecial Weather StatementMKXFond du Lac59 min
Aug 10, 4:10 PM CDTTornado WarningMKXRacine16 min
Aug 10, 4:21 PM CDTSevere Thunderstorm WarningMKXSheboygan39 min
Aug 10, 4:25 PM CDTSpecial Marine WarningMKX95 min
Aug 10, 4:25 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine50 min
Aug 10, 4:34 PM CDTAreal Flood AdvisoryMKXJefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more3 hr
Aug 10, 5:24 PM CDTSpecial Marine WarningMKX41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.